Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 71, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jun 19, 2025, 3:50 AM CDT for Perry County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2025, 3:50 AM CDT (08:50 UTC)
- Expired
- Jun 19, 2025, 7:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Perry County, TN
The radar
The Nashville radar (KOHX), 136 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1827 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
214
WGUS54 KOHX 190850
FFWOHX
TNC135-191200-
/O.NEW.KOHX.FF.W.0071.250619T0850Z-250619T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
350 AM CDT Thu Jun 19 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Southeastern Perry County in middle Tennessee...
* Until 700 AM CDT.
* At 350 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Linden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3559 8767 3550 8772 3547 8791 3554 8794
3560 8786
FLASH FLOOD...RADAR INDICATED
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:50 AM CDT, 3 hours earlier. Its key messages:
- Updated at 1233 AM CDT Thu Jun 19 2025
- Periods of thunderstorms tonight through Thursday. Some of the storms could have gusty winds tonight.
- Summer-like heat and drier weather builds in over the weekend lasting into next week. Heat indices climb to 100+ degrees during the afternoons.
Area forecast discussion, Jun 19, 12:50 AM CDT, 3 hours before
Area Forecast Discussion National Weather Service Nashville TN 1250 AM CDT Thu Jun 19 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1233 AM CDT Thu Jun 19 2025 - Periods of thunderstorms tonight through Thursday. Some of the storms could have gusty winds tonight. - Summer-like heat and drier weather builds in over the weekend lasting into next week. Heat indices climb to 100+ degrees during the afternoons. && .SHORT TERM... (Tonight through Friday Night) Issued at 1051 PM CDT Wed Jun 18 2025 Things have quieted down for now across the area after a busy evening of thunderstorms. The forecast becomes somewhat uncertain as we head into the overnight. A line of thunderstorms have developed over northern AR into northern TN and this is where we will have to keep an eye on. Some of the CAMs have this growing upscale as it pushes to the east and it will ride southeast along an instability gradient. We will be on the edge of that instability gradient and much of the area will see lower instability with less than 500 j/kg but our southwest counties that saw less thunderstorms activity this evening will see up to 1000 j/kg. If we see this thunderstorm complex develop and grow upscale it could bring gusty winds to southwestern part of the area after 2 AM. Scattered showers and thunderstorms will be likely across the rest of the area but the severe threat will be low. The overnight thunderstorms will clear the area by 8 AM. An upper level trough will continue to track east into the Northeast. This will continue to push a boundary across Middle TN. Scattered showers and thunderstorms will fire along and ahead of the this boundary in southeastern areas during the afternoon and early evening. CAPE ahead of the boundary should increase to above 1000 j/kg with bulk shear 20-30 knots. Lapse rates will be rather poor in our area and that will limit our severe threat but still can't rule out a gust of wind or two with any stronger cells. PWATs will come down some on Thursday falling to 1.20-1.45" but still can expect heavy rain with any thunderstorms. Quiet weather settles in Thursday night as a ridge builds in from the west. Highs on Thursday will be in the low to mid 80s. With the ridge building in we will warm back into the upper 80s to lower 90s Friday. && .LONG TERM... (Saturday through next Thursday) Issued at 1051 PM CDT Wed Jun 18 2025 Strong upper level ridge will be building over the eastern US over the weekend into next week. This will bring a prolonged period of hot and humid weather to Middle TN. We will see highs climb into the low to mid 90s over the weekend and they will remain there at least through the middle of next week. It will remain humid with dew points in the 70s pushing afternoon heat index values above 100. Major heat risk can be expected after Sunday with some of the metro areas see extreme heat risk starting Monday. This level of heat risk affects anyone without effective cooling and/or adequate hydration. Overnight lows will remain mild also throughout the period only falling into the low to mid 70s. Overall we will stay dry through the weekend into the early part of next week. The ridge may push just far enough east mid-week to give us low thunderstorm chances in the afternoon. && .AVIATION... (06Z TAFS) Issued at 1233 AM CDT Thu Jun 19 2025 Storms are moving in from the west, tracking east-southeast. This line will likely impact all terminals. Behind these storms, cigs will drop to MVFR and winds will shift from a currently southerly wind to westerly winds. A return to VFR comes around 18Z. Guidance suggests that CSV and SRB might experience some thunderstorms during the afternoon, however, confidence on the location of development is low. && .PRELIMINARY POINT TEMPS/POPS... Nashville 87 68 91 70 / 50 0 0 0 Clarksville 85 67 90 70 / 20 0 0 0 Crossville 80 61 84 62 / 80 10 0 0 Columbia 86 66 89 68 / 50 0 0 0 Cookeville 80 63 85 65 / 80 10 0 0 Jamestown 79 61 85 63 / 70 10 0 0 Lawrenceburg 85 66 88 67 / 60 0 0 0 Murfreesboro 87 66 90 68 / 60 0 0 0 Waverly 85 66 89 68 / 20 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Mueller LONG TERM....Mueller AVIATION.....Baggett
In the hours before
Special weather statement, Jun 19, 2:27 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
227 AM CDT Thu Jun 19 2025
TNZ006-007-190800-
Robertson TN-Montgomery TN-
227 AM CDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MONTGOMERY AND
NORTHWESTERN ROBERTSON COUNTIES THROUGH 300 AM CDT...
At 226 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clarksville, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksville and Adams.
This includes Interstate 24 between mile markers 1 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3659 8692 3650 8735 3664 8740 3664 8694
TIME...MOT...LOC 0726Z 254DEG 34KT 3661 8729
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HolleySpecial weather statement, Jun 19, 2:56 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Nashville TN
256 AM CDT Thu Jun 19 2025
TNZ007-190830-
Robertson TN-
256 AM CDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ROBERTSON COUNTY
THROUGH 330 AM CDT...
At 256 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Springfield, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Springfield, Cross Plains, Orlinda, Adams, and Cedar Hill.
This includes Interstate 65 between mile markers 114 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3664 8657 3662 8657 3654 8663 3652 8707
3664 8706 3665 8665 3665 8658
TIME...MOT...LOC 0756Z 254DEG 34KT 3660 8691
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HolleyThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:02 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 28 min |
| Jun 18, 7:07 PM CDT | Special Weather Statement | OHX | Hickman, Perry | 23 min |
| Jun 18, 7:10 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys, Perry | 35 min |
| Jun 18, 7:12 PM CDT | Special Weather Statement | OHX | Rutherford | 33 min |
| Jun 18, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson | 30 min |
| Jun 18, 7:17 PM CDT | Tornado Warning | OHX | Perry | 28 min |
| Jun 18, 7:23 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 37 min |
| Jun 18, 7:36 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 24 min |
| Jun 18, 7:39 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 36 min |
| Jun 18, 8:00 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 30 min |
| Jun 18, 8:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 27 min |
| Jun 18, 8:08 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 37 min |
| Jun 18, 8:23 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 37 min |
| Jun 18, 8:26 PM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 34 min |
| Jun 18, 8:31 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury | 29 min |
| Jun 18, 8:53 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 37 min |
| Jun 18, 8:56 PM CDT | Tornado Warning | OHX | Hickman, Maury | 22 min |
| Jun 18, 9:19 PM CDT | Special Weather Statement | OHX | Maury | 26 min |
| Jun 19, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 36 min |
| Jun 19, 2:27 AM CDT | Special Weather Statement | OHX | Montgomery | 33 min |
| Jun 19, 2:56 AM CDT | Special Weather Statement | OHX | Robertson | 34 min |
| Jun 19, 4:07 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Wayne | 3 hr |
| Jun 19, 4:56 AM CDT | Areal Flood Advisory | OHX | Cheatham, Robertson | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.